Jump to content
CrazyBoards.org

Catch 22


Guest Guest_Kelkat_*

Recommended Posts

Guest Guest_Kelkat_*

;) I'm on Effexor 150 mg and Risperadal which is helping.  Never been overweight.  It sucks.  I'm feeling better months later but am now feeling crappy about my looks.  Mind you, I've had no energy to go to the gym.  I'm finally back to work at 6 hours.  Started smoking again. 

Waiting for my first psych appt to see if I can find meds that continue to help me but don't make me gain this much weight. 

Now it sounds like I'm whining so. 

I refuse to buy a new wardrobe.  Get rid of one problem and gain another problem. 

Link to comment
Share on other sites

Don't feel bad. The majority of us have gained weight. I gained 40 lbs in a year. From 135 to 175. And most of us aren't happy about it. I know I'm not. But I'm slowly losing. Believe me, it goes on easy and comes off hard. Most of the anti-psychotics cause weight gain. Some of the mood stabilizers and ADs. Sometimes you have to choose between the weight gain or being crazy.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...